A

  • Abuelmagd Hammad, Hasanen Strong convergence results for random Jungck­Ishikawa and Jungck­Noor iterative schemes in Banach spaces [Volume 4, Issue 2, 2017, Pages 130-136]
  • Ahmed Rashwan, Rashwan Strong convergence results for random Jungck­Ishikawa and Jungck­Noor iterative schemes in Banach spaces [Volume 4, Issue 2, 2017, Pages 130-136]
  • Ahmed Rashwan, Rashwan Common and coupled random fixed point theorems in S-metric spaces [Volume 4, Issue 2, 2017, Pages 167-182]
  • Asadi, Mehdi Some results by quasi­contractive mappings in f­-orbitally complete metric space [Volume 4, Issue 1, 2017, Pages 104-110]

B

  • Benterki, Abdessalem Some coupled fixed point results for set­valued mappings with applications [Volume 4, Issue 1, 2017, Pages 111-120]

E

  • Eshraghisamani, Maryam Some results by quasi­contractive mappings in f­-orbitally complete metric space [Volume 4, Issue 1, 2017, Pages 104-110]
  • Esi, Ayhan Sliding window rough measurable function on Riesz Triple Almost (λ_mi,μ_nℓ,γ_kj)-Lacunary χ3R_λmiμnℓγkj sequence spaces defined by an Orlicz function [Volume 4, Issue 1, 2017, Pages 91-103]

G

  • Gupta, Animesh Twisted (α,β)-ψ-contractive type mappings and applications in Partial ordered metric spaces [Volume 4, Issue 2, 2017, Pages 137-148]

H

  • Hojat Ansari, Arslan Some coupled fixed point results for set­valued mappings with applications [Volume 4, Issue 1, 2017, Pages 111-120]

M

  • Manro, Saurabh Twisted (α,β)-ψ-contractive type mappings and applications in Partial ordered metric spaces [Volume 4, Issue 2, 2017, Pages 137-148]
  • Meftah, Badreddine Explicit bound on some retarded integral inequalities and applications [Volume 4, Issue 1, 2017, Pages 121-129]
  • Moustafa, Shimaa Ibraheem Common and coupled random fixed point theorems in S-metric spaces [Volume 4, Issue 2, 2017, Pages 167-182]

N

  • Narayan Yadava, Ram Twisted (α,β)-ψ-contractive type mappings and applications in Partial ordered metric spaces [Volume 4, Issue 2, 2017, Pages 137-148]

R

  • Rajagopal, Natarajan Randomness of Lacunary statistical acceleration convergence of χ3 over p-­metric spaces defined by Orlicz functions [Volume 4, Issue 2, 2017, Pages 149-166]
  • Rani, Rashmi Twisted (α,β)-ψ-contractive type mappings and applications in Partial ordered metric spaces [Volume 4, Issue 2, 2017, Pages 137-148]
  • Rouaki, Mohamed Some coupled fixed point results for set­valued mappings with applications [Volume 4, Issue 1, 2017, Pages 111-120]

S

  • Souahi, Abdourazek Explicit bound on some retarded integral inequalities and applications [Volume 4, Issue 1, 2017, Pages 121-129]
  • Subramanian, Nagarajan Randomness of Lacunary statistical acceleration convergence of χ3 over p-­metric spaces defined by Orlicz functions [Volume 4, Issue 2, 2017, Pages 149-166]
  • Subramanian, Nagarajan Sliding window rough measurable function on Riesz Triple Almost (λ_mi,μ_nℓ,γ_kj)-Lacunary χ3R_λmiμnℓγkj sequence spaces defined by an Orlicz function [Volume 4, Issue 1, 2017, Pages 91-103]

T

  • Thirunavukkarasu, Pannirselvam Randomness of Lacunary statistical acceleration convergence of χ3 over p-­metric spaces defined by Orlicz functions [Volume 4, Issue 2, 2017, Pages 149-166]

V

  • Vaezpour, Seyyed Mansour Some results by quasi­contractive mappings in f­-orbitally complete metric space [Volume 4, Issue 1, 2017, Pages 104-110]